# SDR UHLA201505070394

- Difficulty date: May 7, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 29,064 hours, 16,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER INTERCOSTAL FRAMES 89-90 CORRODED.  R & R THE INTERCOSTAL IAW SRM 51-43-03.
